On the weak maximum principle for an elliptic equation on a two-dimensional cellular complex
Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1404-1409
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_10_a13,
author = {O. M. Penkin},
title = {On the weak maximum principle for an elliptic equation on a two-dimensional cellular complex},
journal = {Differencialʹnye uravneni\^a},
pages = {1404--1409},
year = {1997},
volume = {33},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_10_a13/}
}
O. M. Penkin. On the weak maximum principle for an elliptic equation on a two-dimensional cellular complex. Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1404-1409. http://geodesic.mathdoc.fr/item/DE_1997_33_10_a13/